# SDR AWXA200700777

- Difficulty date: June 22, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 20,376 hours, 7,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110070
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON CABIN SEAT TRACK, -Y765, FR 41 + 10.5", FR 42, FR 42 + 18", FR 46 + 16".  REPLACED CABIN SEAT TRACK, -Y765, FR 41 - FR 47 IAW A320 SRM 51-72-11.
